Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Conservation of module and the product of modules of foliations

Tom 124 / 2020

Anna Kaźmierczak Annales Polonici Mathematici 124 (2020), 161-172 MSC: Primary 58C25; Secondary 58C35, 30C35, 53C12. DOI: 10.4064/ap190101-10-6 Opublikowany online: 21 February 2020

Streszczenie

We consider a diffeomorphism $G$ that acts between two Riemannian manifolds and examine the link between the structure of its Jacobian and the question whether $G$ conserves the module of a single foliation or the product of the modules of a system of foliations. We investigate sufficient conditions for the product of the modules of more than two foliations to be equal to 1 (which generalize the sufficient conditions regarding a pair of foliations, formulated by other authors). We show that these conditions emerge as a consequence of the sufficient conditions for the conservation of the product of modules.

Autorzy

  • Anna KaźmierczakFaculty of Mathematics and Computer Science
    University of Lodz
    Banacha 22
    90-238 Łódź, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek